# SDR MASA2012110152259

- Difficulty date: November 1, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 21,061 hours, 17,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN F/A FLASHLIGHT INOP.  PLACED ON MEL WITH CREW.  REMOVED AND REPLACED BATTERY.
